# SDR CA070705005

- Difficulty date: March 3, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT642A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 3244768
- Part serial: B12267
- Condition: Defective
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IN FLIGHT THE ENGINE EXPERIENCED AN UNCOMMANDED ACCELERATION RESULTING IN AN OVER-TORQUE CONDITION.  SUBSEQUENT INSPECTION REVEALED A FAULTY FCU.  (TC NR 20070705005)
